MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED ABAER COLLECTION WITH DP

NATUS MEDICAL INCORPORATED ABAER COLLECTION WITH DP
Model Number 580-ABBOX1002
Medical Device Problem Codes Unable to Obtain Readings (1516); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Natus algo 5 hearing screener with oae and abr capabilities was not working.Several infants were not able to be screened before discharge as required.Referrals made for outpatient testing.Biomedical staff troubleshooting and working with company to get repaired.Procedure carried out at the time was newborn hearing screening as required before discharge.Customer states problem was device malfunction - the device did not do what it was supposed to do.
 
Additional Manufacturer Narrative
Initial report (b)(4).Related to report, (b)(4) that was received through fda's medsun program.On 13 sept 2023: additional infomation was received and the serial numbers that were provided were not for an algo 5 system.The customer provided information that the affected part was an ear probe.Confirmation required to confirm if related report, (b)(4) that was received through fda's medsun program, was actually for a biologic abear system and not an algo 5 system? a questionnaire has been sent to the customer.Further investigation to carried out.
 
Event or Problem Description
The affected part was not a algo 5 system.It was confirmed that the affected part was part 580-abbox1002 abaer collection with dp.Several infants were not able to be screened before discharge as required.Referrals made for outpatient testing.Biomedical staff troubleshooting and working with company to get repaired.Procedure carried out at the time was newborn hearing screening as required before discharge.Customer states problem was device malfunction - the device did not do what it was supposed to do.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint# (b)(4).Related to report, ((b)(4)) that was received through fda's medsun program.The affected part was not a algo 5 system.It was confirmed that the affected part was part 580-abbox1002 abaer collection with dp.There are no capa's related to this issue.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per (b)(4) hazard id.12, severity 6- negligible, risk level low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Per (b)(4), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Install date: jun-11-2021.Further investigation to carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 ref to natus complaint#(b)(4).Related to report, (3302260000-2023-8008) that was received through fda's medsun program.The service technician sent the questionnaire to the customer on multiple occasions on sep-13-2023, sep-28-2023, oct-17-2023 and nov-29-2023.No questionnaire or part was returned by the customer.Faillure confirmed: no closure rationale:complaint could not be verified, materials not returned for analysis.Complaint will be included in trending data for further review.

Brand Name
ABAER COLLECTION WITH DP
Common Device Name
ABAER COLLECTION WITH DP
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.(xltek)
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key17753859
Report Number9612330-2023-00033
Device Sequence Number6768281
Product Code GWJ
UDI-Device Identifier00382830000543
UDI-Public382830000543
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number580-ABBOX1002
Device Catalogue Number580-ABBOX1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer09/05/2023
09/05/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date10/12/2023
12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown